# SDR C2XA01CL001

- Difficulty date: January 8, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13586
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4135 - THE CREW REPORTED THAT THE 2ND AND 3RD SEAT OF AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE DURING THERE PREFLIGHT CHECK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY IAW EMB135 MM 33-50-04.  MAINTENANCE ALSO REPLACED THE NR 2 EMERGENCY LIGHT BATTERY IAW 33-50-04.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
